Stability of Fast Periodic Systems

Richard Bellman, Joseph Bentsman, Semyon M. Meerkov

Research output: Contribution to journalArticlepeer-review

Abstract

A new stability criterion for fast periodic linear systems is given.

Original languageEnglish (US)
Pages (from-to)289-291
Number of pages3
JournalIEEE Transactions on Automatic Control
Volume30
Issue number3
DOIs
StatePublished - Mar 1985

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stability of Fast Periodic Systems'. Together they form a unique fingerprint.

Cite this